eISSN:
 2163-2480

All Issues

Volume 7, 2018

Volume 6, 2017

Volume 5, 2016

Volume 4, 2015

Volume 3, 2014

Volume 2, 2013

Volume 1, 2012

Evolution Equations & Control Theory

June 2017 , Volume 6 , Issue 2

Select all articles

Export/Reference:

Stability of ground states for logarithmic Schrödinger equation with a $δ^{\prime}$-interaction
Alex H. Ardila
2017, 6(2): 155-175 doi: 10.3934/eect.2017009 +[Abstract](587) +[HTML](13) +[PDF](510.6KB)
Abstract:

In this paper we study the one-dimensional logarithmic Schrödin-\break ger equation perturbed by an attractive \begin{document}$δ^{\prime}$\end{document}-interaction

where $γ>0$. We establish the existence and uniqueness of the solutions of the associated Cauchy problem in a suitable functional framework. In the attractive $δ^{\prime}$-interaction case, the set of the ground state is completely determined. More precisely: if $0 < γ≤ 2$, then there is a single ground state and it is an odd function; if $γ>2$, then there exist two non-symmetric ground states. Finally, we show that the ground states are orbitally stable via a variational approach.

Asymptotic for the perturbed heavy ball system with vanishing damping term
Mounir Balti and Ramzi May
2017, 6(2): 177-186 doi: 10.3934/eect.2017010 +[Abstract](386) +[HTML](5) +[PDF](356.9KB)
Abstract:

We investigate the long time behavior of solutions to the differential equation:

where \begin{document}$c$\end{document} is nonnegative constant, \begin{document} $α∈\lbrack0,1[,Φ \ \ {\rm{is \ \ a}}\ \ C^{1}$\end{document} convex function defined on a Hilbert space \begin{document}$\mathcal{H}$\end{document} and \begin{document} $g∈ L^{1}(0,+∞;\mathcal{H}).$\end{document} We obtain sufficient conditions on the source term \begin{document}$g(t)$\end{document} ensuring the weak or the strong convergence of any trajectory \begin{document} $x(t)$\end{document} of (1) as \begin{document}$t\to ∞$\end{document} to a minimizer of the function \begin{document} $Φ$\end{document} if one exists.

Optimal control for a hyperbolic problem in composites with imperfect interface: A memory effect
Luisa Faella and Carmen Perugia
2017, 6(2): 187-217 doi: 10.3934/eect.2017011 +[Abstract](400) +[HTML](3) +[PDF](633.1KB)
Abstract:

We study an optimal control problem for certain evolution equations in two component composites with \begin{document}$\varepsilon$\end{document}-periodic disconnected inclusions of size \begin{document}$\varepsilon$\end{document} in presence of a jump of the solution on the interface that varies according to a parameter \begin{document}$γ$\end{document}. In particular the case \begin{document}$γ=1$\end{document} is examinated.

Existence of periodic solution for a Cahn-Hilliard/Allen-Cahn equation in two space dimensions
Changchun Liu and Hui Tang
2017, 6(2): 219-237 doi: 10.3934/eect.2017012 +[Abstract](556) +[HTML](1) +[PDF](368.5KB)
Abstract:

In this paper, we discuss the existence of the periodic solutions of a Cahn-Hillard/Allen-Cahn equation which is introduced as a simplification of multiple microscopic mechanisms model in cluster interface evolution. Based on the Schauder type a priori estimates, which here will be obtained by means of a modified Campanato space, we prove the existence of time-periodic solutions in two space dimensions. The uniqueness of solutions is also discussed.

General decay for a viscoelastic Kirchhoff equation with Balakrishnan-Taylor damping, dynamic boundary conditions and a time-varying delay term
Wenjun Liu, Biqing Zhu, Gang Li and Danhua Wang
2017, 6(2): 239-260 doi: 10.3934/eect.2017013 +[Abstract](635) +[HTML](1) +[PDF](447.2KB)
Abstract:

In this paper, we consider a viscoelastic Kirchhoff equation with Balakrishnan-Taylor damping, dynamic boundary conditions and a time-varying delay term acting on the boundary. By using the Faedo-Galerkin approximation method, we first prove the well-posedness of the solutions. By introducing suitable energy and perturbed Lyapunov functionals, we then prove the general decay results, from which the usual exponential and polynomial decay rates are only special cases. To achieve these results, we consider the following two cases according to the coefficient α of the strong damping term: for the presence of the strong damping term (α>0), we use the strong damping term to control the time-varying delay term, under a restriction of the size between the time-varying delay term and the strong damping term; for the absence of the strong damping term (α=0), we use the viscoelasticity term to control the time-varying delay term, under a restriction of the size between the time-varying delay term and the kernel function.

Viscoelastic plate equation with boundary feedback
Muhammad I. Mustafa
2017, 6(2): 261-276 doi: 10.3934/eect.2017014 +[Abstract](518) +[HTML](3) +[PDF](410.7KB)
Abstract:

In this paper we consider a viscoelastic plate equation with a nonlinear weakly dissipative feedback localized on a part of the boundary. Without imposing restrictive assumptions on the boundary frictional damping, we establish an explicit and general decay rate result that allows a wider class of relaxation functions and generalizes previous results existing in the literature.

Periodic solutions for time-dependent subdifferential evolution inclusions
Nikolaos S. Papageorgiou and Vicenţiu D. Rădulescu
2017, 6(2): 277-297 doi: 10.3934/eect.2017015 +[Abstract](458) +[HTML](3) +[PDF](422.2KB)
Abstract:

We consider evolution inclusions driven by a time dependent subdifferential plus a multivalued perturbation. We look for periodic solutions. We prove existence results for the convex problem (convex valued perturbation), for the nonconvex problem (nonconvex valued perturbation) and for extremal trajectories (solutions passing from the extreme points of the multivalued perturbation). We also prove a strong relaxation theorem showing that each solution of the convex problem can be approximated in the supremum norm by extremal solutions. Finally we present some examples illustrating these results.

A note on dimension reduction for unbounded integrals with periodic microstructure via the unfolding method for slender domains
Elvira Zappale
2017, 6(2): 299-318 doi: 10.3934/eect.2017016 +[Abstract](409) +[HTML](4) +[PDF](438.0KB)
Abstract:

A 3D-2D dimension reduction for a nonhomogeneous constrained energy is performed in the realm of $Γ$-convergence, and two-scale convergence for slender domains, providing an integral representation for the limit functional. Applications to supremal functionals are also given.

2017  Impact Factor: 1.049

Editors

Referees

Librarians

Email Alert

[Back to Top]